Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
120 Doctors are Online

Male pattern baldness or hairloss due to androgens - Online Doctor Chats

Date : 13-Jan-2012
User rating for this question
Very Good Posted in: Hair Loss
Answered by

General & Family Physician
Practicing since : 2004
Answered : 1722 Questions
Doctor :   Hello XXXXX.
Doctor :   How can I help ?
User :   hi i've a hair loss prob
User :   can u help me
User :   i m using pilomin 5% and finax tabs
Doctor :   For Administrative and health purposes, Please provide these details of the person-Age: Gender: Occupation: Location: Marital Status: Weight and Height.
User :   my age is 24, sex male, now in delhi, singal, w-72kg h-6'2.5".
User :   i m in IT industry
Doctor :   ok.
User :   so
Doctor :   Which are the areas that yu are loosing Hairs from and
Doctor :   Is there any pattern that you are having the hair loss in.
User :   in d mid and front
Doctor :   ok.
Doctor :   any family members of your have a Similar patterns of hair loss
User :   i don't know d pattern
Doctor :   and What is the Approximate Number of hair loss that youa re having ?
User :   in a day may be over 100
Doctor :   ok.
Doctor :   It is two factors that are involved they would be the
Doctor :   Male pattern Baldness that is Due to the Anbdrogens and the
Doctor :   Genetic
Doctor :   Factor
Question is related to
Diseases and Conditions
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor